MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ RESTOR SINGLEPIECE IOL; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ RESTOR SINGLEPIECE IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number SN6AD1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A surgeon reported that following an intraocular lens (iol) implant procedure, the patient complained of halos, glare and dry eyes.The surgeon performed a yag procedure and prescribed eye drops for dry eyes.Following the yag procedure and use of eye drops, the patient¿s symptoms lessened; however, the patient could not tolerate the blurry vision she was experiencing.The lens was exchanged for a monofocal lens in a secondary procedure by another surgeon.There are two medical device reports associated with this patient.This report is for the right eye.

Brand Name
ACRYSOF IQ RESTOR SINGLEPIECE IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11577459
Report Number1119421-2021-00660
Device Sequence Number17210177
Product Code MFK
UDI-Device Identifier00380652241755
UDI-Public00380652241755
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberSN6AD1
Device Lot Number12375355
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;